# SDR C2XA01TY052

- Difficulty date: March 22, 2001
- Submitted: March 22, 2001
- Operation: Air carrier
- Aircraft: N13978
- Make and model: Emb EMB-145LR
- Aircraft serial: 145180
- Aircraft time: 3,772 hours, 2,536 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 3601133500
- Part serial: 220732
- Condition: Chafed
- Location: Lt Engine
- Part time: 3,772 hours, 2,536 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS  DURING A SCHEDULED INSPECTION THE LEFT ENGINE FIRE LOOP WAS FOUND CHAFED, ON TOP SECTION OF ENGINE.  MAINTENANCE REMOVED AND REPLACED THE LEFT ENGINE FIRE LOOP IAW EMB-145 MM 26-11-01, OPERATIONAL CHECKS WERE SATISFACTORY.  AIRCRAFT WILL BE RELEASED FOR SERVICE UPON COMPLETION OF INSPECTION.  P/N 3601-133-500/230C-9.0M.
